# SDR SIMA20130624001

- Difficulty date: June 24, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 36,508 hours, 30,135 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED CABIN LIGHTS FLICKERING AND ELECTRICAL ODOR WAS NOTICEABLE DURING TAXI.  ACFT REMOVED FROM SERVICE.  REPLACED LAMPS FOR GALLEY LIGHTS IAW AMM 33-29-03.  REPLACED GALLEY BALLASTS IAW AMM 33-29-05.  OPS CHECKED GOOD IAW AMM 33-29-02. GENERAL VISUAL INSPECTION OF HARNESSES AND CONNECTORS GOOD.  REPLACED LAMPS FOR OVERHEAD LIGHTS AT ROW 13 IAW AMM 33-21-06, OPS CHECKED GOOD IAW AMM 33-21-00.  NO DEFECTS FOUND WITH HARNESSES OR CONNECTORS AT THIS TIME.  COURTESY LIGHTS OPS CHECKED GOOD IAW AMM 33-26-00. ACFT RETURNED TO SERVICE.
